# SDR KCSA201202091004

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 97,615 hours, 19,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 520 FRAME HAS CRACK INDICATION AT UPPER DECK FLOORBEAM UPPER CHORD UPPER I/B FASTENER HOLE WL 308 LBL 90.
